Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 23, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 12, 2014, 2:23 PM EST for Washington County, Wilkinson County, Georgia. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2014, 2:23 PM EST (19:23 UTC)
- Expired
- Jan 14, 2014, 6:05 AM EST
- In force
- 40 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Washington County, GA, Wilkinson County, GA
The river
Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1). The gauge peaked at 18.91 ft at Jan 13, 2014, 1:00 AM EST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
970
WGUS42 KFFC 121923
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EST SUN JAN 12 2014
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
&&
GAC303-319-130923-
/O.NEW.KFFC.FL.W.0023.140112T1923Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140112T1900Z.000000T0000Z.NR/
223 PM EST SUN JAN 12 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 2 PM SUNDAY THE STAGE WAS 18.2 FEET...AND RISING.
* FLOOD STAGE IS 18.0 FEET.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
TOP OF THE BOAT RAMP.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$7 follow-up statements
816
WGUS82 KFFC 130139
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EST SUN JAN 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND
ROCKDALE COUNTIES
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
GAC313-131539-
/O.CON.KFFC.FL.W.0014.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.140111T2051Z.140111T2100Z.000000T0000Z.UU/
839 PM EST SUN JAN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 8PM SUNDAY THE STAGE WAS 15.8 FEET...BUT CONTINUES TO FLUCTUATE.
* MINOR FLOODING IS POSSIBLE.
* FLOOD STAGE IS 16.0 FEET.
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.3 FEET ON JAN 31 2010.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC117-121-130900-
/O.EXT.KFFC.FL.W.0002.000000T0000Z-140113T0900Z/
/APHG1.1.ER.140111T1624Z.140112T1930Z.140113T0300Z.NO/
839 PM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL LATE TONIGHT.
* AT 7 PM SUNDAY THE STAGE WAS 7.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 3 2010.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC217-247-131200-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-140113T1200Z/
/MYRG1.1.ER.140112T1815Z.140112T2130Z.140113T0600Z.UU/
839 PM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.
* UNTIL MONDAY MORNING.
* AT 8 PM SUNDAY THE STAGE WAS 11.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER
MIDNIGHT TOMORROW.
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON GEES MILL ROAD IN ROCKDALE COUNTY.
PORTIONS OF SOCKWELL ROAD BY THE RIVER IN NEWTON COUNTY WILL BE
AROUND TWO FEET UNDER WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET ON DEC 3 2009.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$
GAC021-153-169-207-289-131538-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-140116T1800Z/
/MACG1.1.ER.140112T0722Z.140113T0600Z.140116T1200Z.NO/
839 PM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL THURSDAY AFTERNOON.
* AT 8PM SUNDAY THE STAGE WAS 20.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 21 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET
BRIDGE. AGRICULTURAL FLOODING INCREASES NORTH AND SOUTH OF MACON.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.7 FEET ON MAR 29 2005.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-131538-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140115T0243Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T2043Z.NO/
839 PM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY EVENING.
* AT 8 PM SUNDAY THE STAGE WAS 16.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY TOMORROW EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 17 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY
CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE
APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO
HIGHER GROUND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.8 FEET ON DEC 3 2009.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-131538-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0115Z.000000T0000Z.NR/
839 PM EST SUN JAN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 08PM SUNDAY THE STAGE WAS 18.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18 FEET.
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO
SURROUND THE ELEVATED USGS GAGE HOUSE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8 FEET ON MAY 6 2013.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$176
WGUS82 KFFC 131025
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EST MON JAN 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
GAC021-153-169-207-289-140025-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140116T1800Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140116T1200Z.NO/
525 AM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL THURSDAY AFTERNOON.
* AT 05AM MONDAY THE STAGE WAS 20.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY
MORNING.
* AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET
BRIDGE. AGRICULTURAL FLOODING INCREASES NORTH AND SOUTH OF MACON.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-140024-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140115T0243Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T2043Z.NO/
525 AM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY EVENING.
* AT 5AM MONDAY THE STAGE WAS 15.8 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY
CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE
APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO
HIGHER GROUND.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-140024-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
525 AM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 5AM MONDAY THE STAGE WAS 18.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET.
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO
SURROUND THE ELEVATED USGS GAGE HOUSE.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$396
WGUS82 KFFC 131444
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 AM EST MON JAN 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
GAC059-133-219-140444-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140114T2109Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1509Z.NO/
944 AM EST MON JAN 13 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON.
* AT 930 AM MONDAY THE STAGE WAS 15.8 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL RISE TO NEAR 15.9 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY LATE MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY
CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE
APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO
HIGHER GROUND.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-140443-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
944 AM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 930 AM MONDAY THE STAGE WAS 18.7 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18.0 FEET.
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO
SURROUND THE ELEVATED USGS GAGE HOUSE.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$369
WGUS82 KFFC 131903
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EST MON JAN 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
GAC021-153-169-207-289-140903-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140115T0447Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T2247Z.NO/
203 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING.
* AT 130 PM MONDAY THE STAGE WAS 19.8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 18 FEET.
* THE RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE
MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH
STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET
BRIDGE.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-140902-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140114T2109Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1509Z.NO/
203 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON.
* AT 130 PM MONDAY THE STAGE WAS 15.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY
MORNING.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-140902-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
203 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 130 PM MONDAY THE STAGE WAS 18.5 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 18 FEET.
* THE RIVER SHOULD FALL BELOW FLOOD STAGE THIS EVENING.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
TOP OF THE BOAT RAMP.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$895
WGUS82 KFFC 132224
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EST MON JAN 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC021-153-169-207-289-141224-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140115T0447Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T2247Z.NO/
524 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING.
* AT 4PM MONDAY THE STAGE WAS 19.5 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 18 FEET.
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE
MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH
STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET
BRIDGE.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-141224-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140114T2109Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1509Z.NO/
524 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON.
* AT 5PM MONDAY THE STAGE WAS 15.6 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 13 FEET.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-141224-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
524 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 5PM MONDAY THE STAGE WAS 18.3 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 18 FEET.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
TOP OF THE BOAT RAMP.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-141224-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
524 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 4PM MONDAY THE STAGE WAS 17.7 FEET...AND RISING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST
UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR
FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$470
WGUS82 KFFC 140216
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EST MON JAN 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC021-153-169-207-289-141616-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-140114T2000Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T1400Z.NO/
916 PM EST MON JAN 13 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY AFTERNOON.
* AT 8PM MONDAY THE STAGE WAS 19 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
LATE MORNING.
* AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY
OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF
THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP
USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
PARK WILL FLOOD.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-141615-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140115T0030Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1830Z.NO/
916 PM EST MON JAN 13 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY EVENING.
* AT 9PM MONDAY THE STAGE WAS 15.3 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
EARLY AFTERNOON.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-141615-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
916 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 8PM MONDAY THE STAGE WAS 18.1 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 18 FEET.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
TOP OF THE BOAT RAMP.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-141615-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
916 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 8PM MONDAY THE STAGE WAS 18.2 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST
UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR
FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$793
WGUS82 KFFC 141105
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EST TUE JAN 14 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
GAC303-319-141135-
/O.CAN.KFFC.FL.W.0023.000000T0000Z-140114T1105Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.140114T0752Z.NR/
605 AM EST TUE JAN 14 2014
THE FLOOD WARNING IS CANCELLED FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL WEDNESDAY DECEMBER 31.
* AT 05AM TUESDAY THE STAGE WAS 17.9 FEET...AND FALLING.
* FLOOD STAGE IS 18.0 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 12, 1:36 PM EST, 47 minutes earlier.
Area forecast discussion, Jan 12, 1:36 PM EST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 136 PM EST SUN JAN 12 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... THE SHORT WAVE H5 RIDGE AND SURFACE HIGH WILL QUICKLY MOVE OUT OF THE SOUTHEAST TONIGHT AS THE NEXT SYSTEM DEVELOPS RAPIDLY OVER THE SOUTHERN PLAINS AND MOVES EAST. HIGH CLOUDS WILL SPREAD OVER THE CWA LATE TONIGHT WITH AN AREA OF LIGHT RAIN MOVING INTO NORTHWEST GA BY MID MORNING ON MONDAY...SPREADING ACROSS NORTH AND WEST GA MONDAY AFTERNOON. THE SHORT WAVE WILL KICK OUT RAPIDLY AS ANOTHER SHORT WAVE DROPS INTO THE MAIN H5 TROUGH OVER THE EASTERN U.S. THIS WILL PUSH THE LIGHT RAIN OUT OF THE CWA BY TUESDAY MORNING. NOT EXPECTING A LOT OF QPF WITH AMOUNTS OF A THIRD TO A HALF INCH ACROSS THE CWA. THERE COULD BE ISOLATED SHOWERS IN SOME LINGERING PRECIPITATION ACROSS EXTREME NORTH GA LATE MONDAY NIGHT. 17 .LONG TERM /TUESDAY THROUGH SUNDAY/... ONLY TWEAKS TO THE FORECAST. THERE ARE SIGNIFICANT TIMING DIFFERENCES BETWEEN THE 12Z GFS/NAM AND THE 00Z EUROPEAN... THAT MAINLY AFFECT N GA...THAT SHOULD BECOME BETTER RESOLVED WITH FUTURE MODELS RUNS. BDL PREVIOUS DISCUSSION... MODELS BASICALLY ON TRACK WITH NORTHERN GULF LOW AND UPPER SHORT WAVE SWINGING ACROSS THE SOUTHEAST MONDAY NIGHT INTO TUESDAY. POPS WILL BE DIMINISHING ACROSS THE CWA MONDAY NIGHT. WITH UPPER TROUGH DEEPENING ACROSS THE SOUTHEAST INTO WEDNESDAY...SOME WRAP AROUND MOISTURE CIRCULATES ACROSS NORTH GA TUESDAY INTO WEDNESDAY. THICKNESS VALUES STILL LOOK TO SUPPORT A MIX OF WINTER PRECIPITATION AND HAVE CONTINUED WITH THAT FOR TUESDAY NIGHT INTO EARLY WEDNESDAY. THE EAST COAST TROUGH REMAINS IN PLACE THROUGH THE END OF THE PERIOD...BUT THE SOUTHEAST REMAINS DRY THURSDAY THROUGH SATURDAY. 41 && .AVIATION... 18Z UPDATE... LIGHT WINDS AND VFR CONDITIONS THROUGH THE FORECAST. HIGH LEVEL CLOUDS WILL MOVE INTO THE FORECAST AREA MONDAY MORNING AHEAD OF THE NEXT SYSTEM. AS LIGHT RAIN SPREADS ACROSS WEST AND NORTH GA MONDAY AFTERNOON...4000 TO 5000 FT CIGS WILL SPREAD INTO THE ATL AREA. EXPECT LIGHT RAIN TO MOVE INTO THE ATL AREA AROUND OR JUST AFTER 21Z MONDAY. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON ALL ELEMENTS EXCEPT FOR MEDIUM CONFIDENCE ON TIMING OF LIGHT RAIN MONDAY AFTERNOON. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 38 57 40 57 / 0 50 100 10 ATLANTA 40 58 41 57 / 0 100 100 5 BLAIRSVILLE 35 52 36 53 / 0 100 100 10 CARTERSVILLE 35 55 38 56 / 0 100 100 10 COLUMBUS 38 62 44 60 / 0 100 100 5 GAINESVILLE 38 55 40 55 / 0 80 100 10 MACON 34 63 43 60 / 0 50 90 10 ROME 33 55 38 56 / 0 100 100 10 PEACHTREE CITY 33 59 39 57 / 0 100 100 5 VIDALIA 43 67 53 64 / 0 20 70 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....BDL AVIATION...17
Hazardous weather outlook, Jan 12, 8:30 AM EST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 AM EST SUN JAN 12 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 830 AM EST SUN JAN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A COLD FRONT WILL BRING RAIN TO THE AREA MONDAY AND MONDAY NIGHT. NO THUNDERSTORMS ARE EXPECTED. NORTH GEORGIA MAY SEE SOME FREEZING OR FROZEN PRECIPITATION AS COLDER AIR SPREADS ACROSS THE FORECAST AREA TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 8:58 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Jan 12, 2:54 AM EST | River Flood Warning | FFC | Barrow, Jackson | 13 hr |
| Jan 12, 5:08 AM EST | River Flood Warning | FFC | Murray, Whitfield | 24 hr |
| Jan 12, 7:35 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 12, 9:14 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 23 hr |
| Jan 12, 11:42 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 24 hr |
| Jan 12, 2:12 PM EST | River Flood Warning | FFC | Newton, Rockdale | 12 hr |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.